Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering form hypothyroid symptoms

I have been suffering with hypothyroid symptoms for the last year and a half. Im always cold, extreme hair loss , weight gain, memory, etc. I have seen doctors that have told me my test results are in the normal range. But yest I still have not received anything to help with these symptoms because of the test results. I cant keep going to doctor after doctor and Im sick and tired of being sick and tired. What can I do or is there anything natural or over the counter that can help? This is effecting my quality of life and work.
Asked On : Tue, 18 Jan 2011
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
When your tests are normal you can not have thyroid problem, your problem may be due to other hormonal imbalance. You have not mentioned your age. If you are near 40 years this could be pre menopausal symptoms. Try to take healthy food, rich in vitamins and minerals. You can also take multivitamin supplements. You should also look for some sort of anxiety or depression; it can be one of the reasons
Answered: Wed, 19 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor